# SDR DALA2016110108037

- Difficulty date: October 31, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 32,716 hours, 21,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STA 636, BL0 INTERCOSTAL AFT ANGLE CRACKED.  REPAIRED AFT CRACKED ANGLE ON INTERCOSTAL AT STA 636 BL0 IAW SRM 53-00-00 REPAIR 1 AND DWG 9936580 REV BZ.
